RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 157, Number 3, Pages 542–545 (Mi dan29876)  

CYBERNETICS AND THE REGULATION THEORY

Universality problems in the theory of growing automata

J. Barzdiņš

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (545 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 27.02.1964

Citation: J. Barzdiņš, “Universality problems in the theory of growing automata”, Dokl. Akad. Nauk SSSR, 157:3 (1964), 542–545

Citation in format AMSBIB
\Bibitem{Bar64}
\by J.~Barzdi{\c n}{\v s}
\paper Universality problems in the theory of growing automata
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 157
\issue 3
\pages 542--545
\mathnet{http://mi.mathnet.ru/dan29876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167371}
\zmath{https://zbmath.org/?q=an:0199.04605}


Linking options:
  • http://mi.mathnet.ru/eng/dan29876
  • http://mi.mathnet.ru/eng/dan/v157/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019